1 Jan 2020
Author
asarvar2
Title

Should Stop Metronidazole for few months

Body

Hi, I am on Weldon  Protocol. From Jan to April and then again  started from August  till date. When I resumed  the protocol  in Aug , I started  with Metronidazole  400 mg three times for just one day and then next month Metronidazole  400 mg three times for two days and so on.

However in the month of November when  I completed  Metronidazole  400 mg three times a day for five days, I had liver pain ( pain below right rib) and slight yellowing  of eyes. So  I discontinued  Metronidazole. 

Comments

Hi, My vitamin  D level is 42.35 nmol/L. Which is extremely  low. How much of Vitamin  D supplement should I take daily.  

Hello, I am having CPN for the last five years at least. Discovered it only last year. Was on CAP for four months then due to liver issues, stopped CAP for two months. Now again started CAP. This time very slowly. 

For past several years I was having severe migraine, acid reflux, sleeplessness, depression, loose stools, tightness of chest and heart. anxiety, panic attacks etc, severe pain in eyes. 

After continuing the CAP for four months, acid reflux gone, migraine has come down significantly, pain in eyes has almost gone. loose stools have also improved. However tightness of left side of the chest and heart still continues and it very irritating in fact I think that it now pains more. 

It was just by chance I found that I had CPN. I had gone to the lab for testing of the other version of this bacteria. It was just matter for chance that the lab receptionist filled my test form for CPN in place of the other version. Now that's what  I call luck.